Nurofen Cold & Flu PE 48 Tablets

Nurofen Cold & Flu PE 48 Tablets

$27.99

$21.99

SKU: 261262

ADD QUANTITY


Be the first to review this product

Nurofen Cold & Flu PE provides effective temporary relief of symptoms associated with cold & flu

Nurofen Cold & Flu PE is a non-drowsy formula relieving headaches, sore throat, sinus pain and fever

Fast Effective Relief from:

- Headache

- Sore Throat

- Sinus Pain

- Body Aches & Pains

- Runny Nose

- Blocked Nose

- Fever

Directions:  Adults and children from 12 years:

2 tablets every 4-6 hours as necessary (maximum 6 tablets in 24 hours). Do not give Nurofen Cold $ Flu PE tablets to children under 12 years. This product may cause sleeplessness

Ingredients: Ibuprofen 200mg, Phenylephrine Hydrochloride 5mg

Contains no gluten, wheat, lactose, sucrose or preservatives

Before Use: Seek medical advice if you have high blood pressure, or taking any other medications, you suffer from asthma, taking any other medications with ibuprofen, aspirin or other anti-inflammatory medicines.

Do not take: If you have stomach ulcers, kidney or heart problems, if you are allergic to ibuprofen, aspirin or anti-inflammatory medicines. During the first 6 months of pregnancy, except with your doctors advise. Do not use at all during the last 3 months of pregnancy. Do not use for more than 3 days at a time, except at doctors advise. Do not exceed the recommended dose. Excessive use can be harmful.

Aust R 181936

Description

Nurofen Cold & Flu PE provides effective temporary relief of symptoms associated with cold & flu

Nurofen Cold & Flu PE is a non-drowsy formula relieving headaches, sore throat, sinus pain and fever

Fast Effective Relief from:

- Headache

- Sore Throat

- Sinus Pain

- Body Aches & Pains

- Runny Nose

- Blocked Nose

- Fever

Directions:  Adults and children from 12 years:

2 tablets every 4-6 hours as necessary (maximum 6 tablets in 24 hours). Do not give Nurofen Cold $ Flu PE tablets to children under 12 years. This product may cause sleeplessness

Ingredients: Ibuprofen 200mg, Phenylephrine Hydrochloride 5mg

Contains no gluten, wheat, lactose, sucrose or preservatives

Before Use: Seek medical advice if you have high blood pressure, or taking any other medications, you suffer from asthma, taking any other medications with ibuprofen, aspirin or other anti-inflammatory medicines.

Do not take: If you have stomach ulcers, kidney or heart problems, if you are allergic to ibuprofen, aspirin or anti-inflammatory medicines. During the first 6 months of pregnancy, except with your doctors advise. Do not use at all during the last 3 months of pregnancy. Do not use for more than 3 days at a time, except at doctors advise. Do not exceed the recommended dose. Excessive use can be harmful.

Aust R 181936

Reviews

Please enter a valid email address. For example johndoe@domain.com.
This is a required field.